A polyhaploid plant of the tetraploid race of Sisymbrium irio

Khoshoo, T. N. (1957) A polyhaploid plant of the tetraploid race of Sisymbrium irio Journal of Heredity, 48 (5). pp. 239-242. ISSN 0022-1503

Full text not available from this repository.

Official URL: http://jhered.oxfordjournals.org/content/48/5/239....

Abstract

This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Oxford University Press.
ID Code:28406
Deposited On:15 Dec 2010 17:35
Last Modified:04 Jun 2011 14:03

Repository Staff Only: item control page